# SDR GTIA9700206

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Adf Ant Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - RIGHT ADF PANEL DELAMINATED.  MANUFACTURED FIXTURE TO TRANSFER HOLES.  DRILLED HOLES AND COUNTERSUNK AS REQUIRED.  TEST FIT AND TRIMMED ALL EDGES OF EXCESS MATERIAL.  PAINTED ANTENNA.  INSTALLED USING PROPER HARDWARE.  (X)
